MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE; TIBIAL PLATE FB SZ 3 RT

EXACTECH, INC. VANTAGE; TIBIAL PLATE FB SZ 3 RT
Model Number 350-12-03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The loosening reported was likely the result of either an insufficient bond between the implant and the bone, patient-related conditions related to medical history and/or previous operations on involved ankle, or a combination of the two.However, this cannot be confirmed as the patient has not yet been revised; therefore, the devices were not available for evaluation.Concomitant device(s): 350-22-62, tibial insert fb sz 2 rt 12mm, 350-02-01, talar implant sz 1 rt.
 
Event or Problem Description
As reported, the (b)(6) male patient presented with pain "like before my surgery" after beginning a walking program.Patient¿s bmi is (b)(6), weight is (b)(6).X-rays show cyst formation and early loosening in right ankle.The patient was instructed to reduce walking and return in 2 months.Patient has a history of post traumatic arthritis, hypertension, a-fib; pad; h/o pulmonary embolism & skin cancer.The case report form indicates this event is possibly related to devices or procedure.This event report was received through clinical data collection activities.

Brand Name
VANTAGE
Common Device Name
TIBIAL PLATE FB SZ 3 RT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11086722
Report Number1038671-2020-00670
Device Sequence Number11475450
Product Code HSN
UDI-Device Identifier10885862276193
UDI-Public10885862276193
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number350-12-03
Device Catalogue Number350-12-03
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient Weight109